# SDR V0XD20171010002

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 31,928 hours, 23,368 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT FORWARD AND AFT DRAG ANGLES ARE CRACKED.   REPAIRED THE DRAG ANGLES IAW REO 670-55-31-018, REV. A,  REO 670-55-31-101 REV --, AND  NDTM PART 1, 51-20-006.
